# SDR 4VAA202512200008

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Saab 2000SAAB
- Aircraft serial: 046
- Aircraft time: 37,198 hours, 42,040 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW NOTED THAT THEY HAD INCORRECT FLAP INDICATIONS WHILE CONFIGURING THE AIRCRAFT FOR LANDING. THE FLAPS INDICATED 13 WHEN SET TO 15 DEGREES AND 18 WHEN FLAPS 20 WAS SELECTED. THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE FLAP SYSTEM WITH NO DEFECTS NOTED.
